# SDR GTIA03025N

- Difficulty date: April 4, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT ACCESSORIED TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  T/S TAILCONE EMERGENCY LIGHTS FOUND WIRES DISCONNECTED AND LIGHT ASSEMBLY BROKEN.  CONNECTED WIRES TO LIGHT ASSEMBLY.  REMOVED BROKEN LIGHT ASSEMBLY.  INSTALLED EMERGENCY LIGHT ASSEMBLY.  (M)
